# SDR DALA2017120608464

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 69,255 hours, 22,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SEAL NOISY, LOCATIONS 602. CHECK R1 DOOR SEAL AND FRAME FOR SECURITY AND CONDITION. FOUND OUT DOOR SLIDE LANYARD LOOSE. RE-SECURED LANYARD. PRESSURIZATION AIRCRAFT PER AMM 21-31. NO LOUD NOISE NOTICED INSIDE.
